MAUDE Adverse Event Report: ZIMMER BIOMET, INC. OSS CEMENTED IM STEM 15X150; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. OSS CEMENTED IM STEM 15X150; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Codes Loss of or Failure to Bond (1068); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code No Information (3190)
Date of Event 08/28/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event, please see associated report: 0001825034-2020-03478.Medical product: oss 7cm segmental femoral rt item# 150354 lot# 804700.Oss 5cm diaphyseal segment item# 150465 lot# 925300.Oss poly femoral bushings item# 150477 lot# 742240.Oss tibial poly bearing 14mm item# 150411 lot# 560730.Foreign report source: (b)(6).Customer has indicated that the product will be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that a patient was revised approximately one year and seven months¿ post implantation due to early aseptic loosening of the femoral stem.There is no additional information at this time.
 
Additional Manufacturer Narrative
This follow-up is being submitted to relay additional information.Updated: a2, a3, b4, b5, d11, g4, g7, h1, h2, and h10.D11- medical product: oss 7cm segmental femoral rt item# 150354 lot# 804700; oss 5cm diaphyseal segment item# 150465 lot# 925300; oss poly femoral bushings item# 150477 lot# 742240; oss tibial poly bearing 14mm item# 150411 lot# 560730; oss poly tibial bushing item# 150476 lot# 315070; oss poly lock pin item# 150478 lot# 668620; oss poly femoral bushings item# 150477 lot# 742240; oss axle item# 150480 lot# 258450; oss reinforced yoke item# 150493 lot# 061560; optip 60 refob plus bone cmt-3 item# 4721502084-3 lot# 807ba06965.
 
Event or Problem Description
No further event information available at the time of this report.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up is being submitted to relay additional information.Visual examination of the returned product found signs of being implanted (scratches and foreign material).Medical records were not provided.Device history record (dhr) was reviewed for deviations and/ or anomalies with no related deviations / anomalies identified.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
OSS CEMENTED IM STEM 15X150
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key10512048
Report Number0001825034-2020-03479
Device Sequence Number3557978
Product Code JDI
UDI-Device Identifier00880304238978
UDI-Public(01)00880304238978
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K123501
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number150369
Device Lot Number613330
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/30/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/03/2020
Supplement Date Received by Manufacturer09/22/2020
01/21/2021
Initial Report FDA Received Date09/09/2020
Supplement Report FDA Received Date10/06/2020
01/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age72 YR